Alert archive / Pennsylvania / Tornado Warnings in 2024

Tornado Warning 4, NWS State College, PA

June 29, 2024Huntingdon County, Pennsylvania

NWS State College, PA issued this tornado warning at Jun 29, 2024, 4:03 PM EDT for Huntingdon County, Pennsylvania. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2024, 4:03 PM EDT (20:03 UTC)
Expired
Jun 29, 2024, 4:30 PM EDT
In force
27 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Huntingdon County, PA

The radar

The State College radar (KCCX), 28 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 1:11 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2024-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2024-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 372 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1262 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
372 m²/s²
0-3 km storm-relative helicity
390 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

982 
WFUS51 KCTP 292003
TORCTP
PAC061-292030-
/O.NEW.KCTP.TO.W.0004.240629T2003Z-240629T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service State College PA
403 PM EDT Sat Jun 29 2024

The National Weather Service in State College PA has issued a

* Tornado Warning for...
  North central Huntingdon County in central Pennsylvania...

* Until 430 PM EDT.

* At 402 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Franklinville, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Whipple Dam State Park around 420 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4065 7813 4070 7797 4069 7794 4072 7788
      4065 7781 4061 7811
TIME...MOT...LOC 2002Z 248DEG 27KT 4065 7808 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Bauco
1 follow-up statement
059 
WWUS51 KCTP 292027
SVSCTP

Severe Weather Statement
National Weather Service State College PA
427 PM EDT Sat Jun 29 2024

PAC061-292035-
/O.EXP.KCTP.TO.W.0004.000000T0000Z-240629T2030Z/
Huntingdon PA-
427 PM EDT Sat Jun 29 2024

...THE TORNADO WARNING FOR NORTH CENTRAL HUNTINGDON COUNTY WILL
EXPIRE AT 430 PM EDT...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 800 PM EDT for central
Pennsylvania.

Remember, a Severe Thunderstorm Warning still remains in effect for
Northern Huntingdon County.

&&

LAT...LON 4065 7813 4070 7797 4069 7794 4072 7788
      4065 7781 4061 7811
TIME...MOT...LOC 2025Z 248DEG 27KT 4071 7788 

$$

Bauco

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at Jun 29, 1:42 PM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jun 29, 1:42 PM EDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service State College PA
142 PM EDT Sat Jun 29 2024

.SYNOPSIS...
Low pressure will track north of Pennsylvania this weekend, with
the associated warm front lifting through the state today and
the trailing cold front pushing through on Sunday.

A large high pressure system will build into the region early
in the upcoming week, then a dying cold front will likely push
in from the Great Lakes and stall out over the area late next
week.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...
Tornado watch issued until 8 PM for much of central PA. Cloud
cover still quite extensive, so area not clear cut, but will
adjust watch area as needed.

Earlier discussion below.

Rain/showers across the nrn tier have been generally light with
obs there only in the hundreths in the Elk-Tioga Co corridor,
but nrn Warren and McKean Cos have had a little over half an
inch in the last 6 hrs. High PWATs make efficient rainfall.
Showers over SWrn PA are moving into our CWA at about 40KTs. No
really deep convection in those yet, though, with only a couple
ltg strikes embedded. The clouds are thinning in the central
mtns, and briefly cleared in the SW. Elsewhere only tiny breaks
in the overcast thus far. Mixing should continue to make more
breaks/thin spots occur and allow temps to get warm enough to
trigger additional showers and storms by noon. The vort max over
roughly eastern LE should continue ENE, and the lull/slight
suppression of convection currently over ern and central OH
could delay development of deep convection over PBZ's area over
the next 1-2 hrs and could help our wrn highlands keep
convection weaker, too. But, the wave of showers in the
Alleghenies right now could assist in the development over our
south-central counties shortly. But, the earlier breaks in the
clouds in our SW have closed up for the most part and the
thicker lower clouds in the E will help keep things suppressed
(not totally) before late aftn or early evening there. Minor
tweaks to near term sky/PoPs were all that were made with this
update. See the hydro section below, too.

Prev...
A low amplitude upper trough will approach from the Grt Lks
this weekend, with the associated surface low passing well north
of PA through Southern Ontario/Quebec. The attendant warm front
is progged to lift through Central PA this afternoon and
the trailing cold front should slice southeast across the
forecast area during the daylight hours of Sunday.

A developing and relatively strong southwesterly low level jet
(focused across the Northern counties of PA this morning and
mainly across the Susq Valley later this afternoon and evening)
and surging pwats ahead of an approaching mid/upper level
shortwave will overrun warm front, slowly advancing NE across
the middle and upper Ohio river Valley. This will bring the best
chance of showers and a slight chance of tsra to the N Mtns
between throughout much of the remainder of the morning hours
today.

The area of greatest concern for scattered strong to potentially
severe TSRA with the threat for heavy rain and flash flooding
will spread south and east later this morning through this
afternoon as the axis of the LLJ slides east and the favorable
RR quad of an approx 2 sigma upper level jet and its enhanced
MESO-B lift moves overhead.

(Moved hydro talk below to a hydro section)

With high pressure passing off of the New England coast the
increasingly moist low level south to southeast near surface
flow and moderate to strong low level speed and directional
shear will bring favorable hodographs and low LCLs to support
the threat of discrete TSRA cells and short line segments with
their long axis oriented at a large angle to the deep layer
shear vector, creating the potential for BKN-S signatures and
transient/weak QLCS tornadoes formed by descending rear inflow
jets and even some fairly strong and persistent mesocyclones
with the more discrete cells.

As detailed by the previous fcst discussions - Model soundings
indicate there will be a good deal of cloudiness today,
especially over the north-central mountains, where model RH
profiles indicate stratus could linger into the early afternoon
ahead of the approaching warm front. However, even modest
diurnal heating should yield capes in the neighborhood of 1000
J/kg Sat afternoon per latest ensemble output. The moderate
instability, combined with progged 0-6km shear of 40-50kts, is
more than sufficient to support organized strong/severe
convection Sat PM with a few supercells and an isolated tornado
possible, especially across the northwest half of the forecast
area, where HREF UHEL values are highest and STP values peak
near 2.

Temps will start the day in the 60s. Highs will range from the
low to mid 70s over the Ncent Mtns to the mid and upper 80s in
the Southern Valleys.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Latest model guidance indicates the bulk of the convection will
shift east of the region late tonight, as the lead shortwave
and plume of highest pwats exit the state. However, passage of
the surface cold front will bring the chance for another round
of convection Sunday. Locations most likely to see potential
strong/svr t-storms are over the southeastern part of the CWA
due to a fropa coinciding with peak heating of the late
afternoon.

Lows tonight will be very mild and in the mid 60s to mid 70s or
10 to 15 deg F above normal.

Max temps Sunday will be a few to several deg F higher than
today (Sat) in all locations.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Once the cold front clears, the door will be open for another
seasonably cool/dry airmass to invade the Commonwealth. This
will result in a less humid and comfortably dry start to July on
Monday.

A fair and cool Monday night looks likely as high pressure and
associated dry airmass build directly over PA, resulting in
efficient radiational cooling and min temps several degrees
below normal. Fair and warmer weather is expected Tuesday into
at least the first half of Wednesday, as upper level ridging
builds over the state and surface high drifts offshore.

All medium range guidance tracks a weakening shortwave well
north of PA late Wednesday into Thursday. The dying cold front
is likely to sag into the state Thursday and stall out in the
vicinity of PA through Friday. Falling heights/surging low level
moisture ahead of the front could support scattered convection
as early as Wednesday afternoon over the northwest half of PA.
However, a better chance of showers/tsra areawide will come
with the arrival of the front Thu into Friday. Early best guess
of late week rainfall based on ensemble plumes ranges from 0.25
to 0.75 inches, with the highest amounts over the N Mtns and
least in the south.

Heat and humidity should peak ahead of the front Wed-Thu.
Ensemble mean 850mb temps surging to near 20C indicate max temps
could reach the low to perhaps mid 90s in the Lower Susq Valley
Thursday, with high humidity pushing heat indices into the mid
and upper 90s. Ensemble plumes suggest slightly cooler daytime
temps late week, due to more clouds/showers. However, high pwats
in the vicinity of the stalling front should result in muggy
nights and above normal min temps the entire second half of next
week.

Models begin to diverge as we head into the weekend. Most
guidance suggests that rain chances stick around through at
least Saturday as another cold front approaches the area.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
For the 18Z TAF package, used a TEMPO group to cover the
chance of thunderstorms. Cloud cover has resulted in most
of the convection staying out of area so far. Bands of showers
tend to weaken as they move east of the western mountains.

Limited heating may allow for a few storms later this afternoon
into this evening, as dewpoints continue to rise.

Later tonight, most of the showers and storms move out of the
area. Expect conditions to improve during the day on Sunday,
as the winds shift to the northwest and much less humid air
moves into the area from northwest to southeast.

Monday and Tuesday look dry at this point with a dry airmass
and VFR conditions, as high pressure builds into the area.
A bit breezy on Monday, given the cooler air being advected
into the region.

Outlook...

Mon-Tue...Dry weather with VFR conditions except perhaps some AM
valley fog N.

Wed...PM TSRA moving across from W-E.

Thu...A chance of showers and storms.

&&

.HYDROLOGY...
Over half of an inch of rain last night and this morning over
the far NW has increased confidence that the precip in the N
will be very efficient today. While dbZ and the amt of ltg may
not impress today, the moist adibatic profiles and deep warm
layer will make for heavy rain at times. Draw back to fast storm
motions: 1) radar may underestimate precip as the fast cells
skip along in between scans, and 2) it's tough to get flooding
when the cells have a low residence time. However the repeated
showers/storms could (easily) overcome that issue.

Prev...
The area of greatest concern for heavy rain and flash flooding
will spread south and east later this morning through this
afternoon as the axis of the LLJ slides east and the favorable
RR quad of an approx 2 sigma upper level jet and its enhanced
MESO-B lift moves overhead.

PWAT values increased steadily from west to east overnight from
a little over one inch to start the night to around 1.6 inches
early today.

PWATS via the GEFS will peak around +3 sigma or about 2.25
inches later this morning through this afternoon (which are
values that haven't been seen so far in PA during 2024). This
anomalous, deep moisture will support the threat for locally
very heavy rain (in excess of 2 inches/hour) within a broad
area of 1 to 1.5 inch basin average storm total rain forecast
for much of Central and Northern PA. Issued a Flood Watch from
12Z today through 06Z Sunday for much of Central and Northern
PA where FFG values are well under 2 inches/3 hours across
parts of the Northern Mtns.

&&

.CLIMATE...
Through 6/27, June ranks as the second warmest on record at
Harrisburg with an average monthly temperature of 76 degrees or
+3.8 degrees above normal.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late tonight for PAZ004>006-010>012-
017>019-024>028-037-041-042-045-046-049>053.

&&

SYNOPSIS...Lambert/Fitzgerald
NEAR TERM...Lambert/Fitzgerald/Dangelo/Martin
SHORT TERM...Fitzgerald/Steinbugl
LONG TERM...Fitzgerald/Bauco
AVIATION...Martin
HYDROLOGY...Lambert/Dangelo
CLIMATE...Steinbugl
Hazardous weather outlook, Jun 29, 1:16 PM EDT, 2 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
116 PM EDT Sat Jun 29 2024

PAZ004>006-010>012-017>019-024>028-037-041-042-045-046-049>053-
301730-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-
116 PM EDT Sat Jun 29 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 482 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flood Watch.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Strong to severe thunderstorms with gusty winds and small hail are
possible again on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ057>059-063>066-301730-
Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster-
116 PM EDT Sat Jun 29 2024

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Scattered severe thunderstorms with localized damaging wind gusts
are possible this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Strong to severe thunderstorms with gusty winds and small hail are
possible on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ033>036-056-301730-
Somerset-Bedford-Fulton-Franklin-Perry-
116 PM EDT Sat Jun 29 2024

...TORNADO WATCH 482 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Strong to severe thunderstorms with gusty winds and small hail are
possible on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, Jun 29, 2:10 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service State College PA
210 PM EDT Sat Jun 29 2024

PAZ004-291845-
Warren PA-
210 PM EDT Sat Jun 29 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL WARREN COUNTY THROUGH
245 PM EDT...

At 210 PM EDT, Doppler radar was tracking a strong thunderstorm 23
miles west of Warren, moving east at 60 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Warren, Youngsville, Russell, Spring Creek, Warren South, Garland,
Grand Valley, Chapman State Park, Starbrick, and Clarendon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 PM EDT for north central
Pennsylvania.

&&

LAT...LON 4200 7912 4175 7895 4167 7961 4186 7961
TIME...MOT...LOC 1810Z 249DEG 50KT 4177 7959

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Bauco
Special weather statement, Jun 29, 3:08 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service State College PA
308 PM EDT Sat Jun 29 2024

PAZ017>019-024>026-291945-
Northern Centre PA-Clearfield PA-Blair PA-Cambria PA-Huntingdon PA-
Southern Centre PA-
308 PM EDT Sat Jun 29 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CLEARFIELD...
NORTHWESTERN HUNTINGDON...SOUTHWESTERN CENTRE...NORTHEASTERN BLAIR
AND NORTHEASTERN CAMBRIA COUNTIES THROUGH 345 PM EDT...

At 307 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 16 miles northwest of Bellefonte to 12 miles
south of Clearfield to 15 miles northeast of Ebensburg. Movement was
east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tyrone, Philipsburg, Stormstown, Bald Eagle, Warriors Mark, Patton,
Osceola Mills, Milesburg, Tipton, Chester Hill, Houtzdale, Snow Shoe,
North Philipsburg, Clarence, Port Matilda, South Philipsburg, Sandy
Ridge, Blandburg, Moshannon, and Julian.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 PM EDT for central
Pennsylvania.

&&

LAT...LON 4106 7761 4086 7789 4064 7817 4064 7872
      4083 7848 4104 7807
TIME...MOT...LOC 1907Z 261DEG 34KT 4101 7806 4084 7839 4069 7861

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Bowen
Special weather statement, Jun 29, 3:20 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service State College PA
320 PM EDT Sat Jun 29 2024

PAZ024-025-291945-
Blair PA-Cambria PA-
320 PM EDT Sat Jun 29 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL BLAIR AND CAMBRIA
COUNTIES THROUGH 345 PM EDT...

At 320 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Altoona to Johnstown. Movement was east at
25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Altoona, Johnstown, Ebensburg, Nanty-Glo, Portage, Bellwood, Patton,
Cresson, Gallitzin, Vinco, Loretto, East Conemaugh, Tipton, Lilly,
South Fork, Carrolltown, Sankertown, St. Michael, Ehrenfeld, and
Horseshoe Curve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 PM EDT for central
Pennsylvania.

&&

LAT...LON 4052 7890 4064 7872 4065 7846 4065 7820
      4063 7818 4033 7863 4034 7901
TIME...MOT...LOC 1920Z 267DEG 23KT 4062 7847 4037 7892

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Bauco

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 3:42 AM EDTFlood WatchCTPBlair, Cambria, Cameron, Centre, Clearfield, Clinton and 15 more15 hr
Jun 29, 2:10 PM EDTSpecial Weather StatementCTPWarren35 min
Jun 29, 3:08 PM EDTSpecial Weather StatementCTPCentre37 min
Jun 29, 3:20 PM EDTSpecial Weather StatementCTPCambria25 min
Jun 29, 3:32 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Clinton, Huntingdon43 min
Jun 29, 3:51 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon, Mifflin39 min
Jun 29, 3:58 PM EDTTornado WarningCTPHuntingdon6 min
Jun 29, 4:13 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Huntingdon, Mifflin, Snyder, Union47 min
Jun 29, 4:28 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon, Juniata, Mifflin47 min
Jun 29, 4:59 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin, Snyder16 min
Jun 29, 5:04 PM EDTSpecial Weather StatementCTPHuntingdon26 min
Jun 29, 5:14 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Northumberland, Perry, Schuylkill, Snyder46 min
Jun 29, 5:28 PM EDTTornado WarningCTPJuniata, Northumberland, Snyder17 min
Jun 29, 5:40 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Huntingdon, Perry50 min
Jun 29, 5:57 PM EDTSevere Thunderstorm Warning Considerable damage threatCTPColumbia, Dauphin, Lebanon, Northumberland, Perry, Schuylkill48 min
Jun 29, 6:23 PM EDTTornado WarningCTPCumberland25 min
Jun 29, 6:44 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, York46 min
Jun 29, 6:45 PM EDTSevere Thunderstorm WarningCTPSchuylkill15 min
Jun 29, 7:48 PM EDTSpecial Weather StatementCTPYork27 min
Jun 29, 7:55 PM EDTSpecial Weather StatementCTPFranklin35 min

Nearby

Tornado Warnings in Pennsylvania, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.